Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Common fixed points for semigroups of mappings

Authors: Anthony T. Lau and Chi Song Wong
Journal: Proc. Amer. Math. Soc. 41 (1973), 223-228
MSC: Primary 54H15; Secondary 47H10
MathSciNet review: 0322837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a compact convex subset of a strictly convex Banach space. Let $ S$ be a Hausdorff topological semigroup which is either left amenable or left reversible. Then for any generalised nonexpansive (jointly) continuous action of $ S$ on $ X,X$ contains a common fixed point of $ S$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15, 47H10

Retrieve articles in all journals with MSC: 54H15, 47H10

Additional Information

Keywords: Common fixed points, equicontinuous mapping, generalized nonexpansive mapping, left amenable topological semigroup, left reversible topological semigroup, strictly convex Banach space, strongly almost periodic function
Article copyright: © Copyright 1973 American Mathematical Society